# SDR YENA20090531058

- Difficulty date: May 31, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 4,206 hours, 2,337 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A SMELLED FUMES IN AREA OF SEAT ROW 23 & 24 CLOSE TO FLOOR SMELL OF BURNING RUBBER.  PERFORMED FIM 21-20-00-810-801-A.  FOUND NO FAULTS.  AS PRECAUTION LTV WILL BE DEACTIVATED REF LP 533524 DUE TO ENTRY INTO CENTER E-BAY BUY BACK REQUIRED.  NOTE:  FLIGHT WAS SCHEDULED FOR SJU TO FLL BUT DIVERTED TO POP.
